# SDR QR9R2025031400004

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9708
- Aircraft time: 4,810 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: 1507
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#1 TRANSMISSION OIL PRESSURE DROPPED TO ZERO IN FLIGHT. REMOVED AND REPLACED TRANSDUCER IAW AMM 63-41-00, 4-4; MOC SUCCESSFULLY COMPLETED.
